About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 683091, 7 pages
http://dx.doi.org/10.1155/2013/683091
Research Article

Almost Periodic Solutions for Wilson-Cowan Type Model with Time-Varying Delays

School of Science, Jimei University, Xiamen 361021, China

Received 9 October 2012; Accepted 26 December 2012

Academic Editor: Junli Liu

Copyright © 2013 Shasha Xie and Zhenkun Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Wilson-Cowan model of neuronal population with time-varying delays is considered in this paper. Some sufficient conditions for the existence and delay-based exponential stability of a unique almost periodic solution are established. The approaches are based on constructing Lyapunov functionals and the well-known Banach contraction mapping principle. The results are new, easily checkable, and complement existing periodic ones.